# SDR DALA2022012700555

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,502 hours, 21,995 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 2R SLIDE LIGHT FAILS TO ILLUMINATE WITH SLIDE ARMED. CORRECTIVE ACTION: REMOVED AND REPLACED GIRT BAR PROXIMITY SWITCHES BOTH S10221 AND S10220 AT 2R DOOR PER B757 AMM 25-66. OPS CHECK GOOD. (8246184)
